Doctor insights on:
Cetrizine helps: Since this cough is due to lisinopril, it will go away in few days. But if you can't tolerate it you can try antihistamines like Benadryl (diphenhydramine) or cetrizine. If the cough persists even after a week of stoppage of Lisinopril then you might need to see your doctor. ...Read moreSee 1 more doctor answer
After stopping my Lisinopril, (per Cardiologist orders) I get a loud pulse in my head periodically. What can cause this? Recent EKG was normal.
Odds are: It's totally unrelated, but there is a very small chance that you may have very high blood pressure at those time. It wouldn't hurt to check your blood pressure at that time. Otherwise, to figure out what else it may be related to, it would help to have more info, as in where is the pulse, superficial vs deep, is there anything that tends to cause the pulse, is it a single pulse or multiple? ...Read moreSee 1 more doctor answer
I also need to know the dangers of stopping BP pill suddenly, half pill 5mg zestril, (lisinopril) and is there any if stoppd gradually? Any dngr for heart?
Missed dose: It is not serious if you miss one dose of Lisinopril (l). L works by lowering BP by correcting enodthelial dysfunction (e). Correcting e takes about 2 weeks to be effective and causes the artery to be more compliant (c). Increasing c causes a lowering of bp. The c lasts for up to 2 weeks if l is stopped so it is not harmful is you miss one dose of it. To control BP take it consistently. ...Read more
Does lisinopril cause increased passing of urine? My renal consultant advised I try stopping my 2.5mg dose for a short while to eliminate it as cause of upper body itch. Since doing this I noticed I sleep better. Not sure whether it is just that I'm sl
My husband BP 109/65 on lisinopril half dose 10-12.5 mg .I gave him beets juic everyday. Can he reduce or stop the mediication ?
Might try half: Don't stop a medication without the advise of your doctor. His BP looks good, so he might try half a pill but needs to continue to monitor this. Let your doctor know of any changes you want to make to your medication. ...Read more
Few days: Give it a week.Get a more detailed answer ›
Ask your MD: Assuming you are taking your Lipitor (atorvastatin) for primary prevention(you have high cholesterol)and Lisinopril for htn, it may be possible.A healthful diet and exercise can eliminate some of the risk factors that predispose us to these conditions.Even if you can't get rid of the meds, these healthy practices will yield tremendous benefits.See some recent exercise updates at www.Whatscookingwithdoc.Com. ...Read more
My husband BP 109/65 on lisinopril half dose 10-12.5 mg .I gave him beets juice everyday. Can he reduce or stop the medication ?
Not: Wihout permission of the doctor prescribing it. ...Read more